# SDR DALA2016090606624

- Difficulty date: September 2, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 73,363 hours, 9,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND RIGHT HAND EXTERNAL EMERGENCY LIGHT INOPERATIVE AT 3RD POSITION. REPLACED FUSE ON THE POWER SUPPLY.
